# SDR VGQY2010063000040

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COMPARTMENT CROWN AREA AT STA 2638-2658 BETWEEN RIGHT STR 1 AND 2, FUSELAGE SKIN FOUND CRACKED.  TRIMMED OFF CRACKED SKIN MATERIAL PER SRM 53-30-00 REV 116 FIGURE 1A.  HFEC INSPECTION CARRIED OUT PER B747 NDTM D6-7170 REV 134 PART 6, SRM 51-00-00 FIGURE 23, FOUND NO CRACK EVIDENT.  A 12 INCH BY 10.50 INCH DOUBLER FABRICATED PER SRM 53-03-03 REV 116 AND INSTALLED PER SRM 53-30-03 REV 116 A.
